# SDR QXEA200600944

- Difficulty date: April 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N354PH
- Make and model: Dhav DHC8202
- Aircraft serial: 498
- Aircraft time: 19,413 hours, 28,199 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C4 RIGHT CABIN UNDER FLOOR BETWEEN FRAME X294.400 AND X312.350 HAS CORROSION ON BOTTOM SKIN AT APPROXIMATELY STRINGER 32.  REPAIRED IAW CPM CHAPTER 4.
